# SDR GTIA2022040736367

- Difficulty date: April 6, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N645NK
- Make and model: Airbus A320-232
- Aircraft serial: 7008
- Aircraft time: 21,207 hours, 9,600 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY INSPECTION FOUND FWD MEGAPHONE INOP-R/R FWD MEGAPHONE IAW SPIRIT AIRLINES DRAWING # A320 EMER EQUIP
